Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Reaction between antibiotics, antihistamines, and smoking?


 seanleycras - Mon Mar 10, 2008 5:48 pm

I wanted to know if there can be any interactions with the following: The Antibiotic Ratio-Azithromycin,
Reactine, and Cigarettes. I am on both medications and am interested to know if smoking could have any serious
effect on any of these.
 Debbie Miller, RN - Thu Apr 03, 2008 6:42 pm

User avatar Hello,
No significant reactions between these have been reported. However, if you are taking antihistamines, smoking is not going to help your breathing any.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us